# SDR UALA2012101705930

- Difficulty date: October 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 54,844 hours, 20,616 cycles
- Engine: Iae V2527A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE MISSING-USED AT 37A.  OXYGEN PRESSURE WAS GOOD.  MASK WAS BAD.  REMOVED AND REPLACED 02 MASK.
